# SDR FDEA200910163596

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54101
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 680-700 LT SIDE AT DOOR 2L STRUCTURE INTERCOSTAL HAS CORROSION. (OUT OF LIMITS)  REMOVED CORROSION FROM MCD, BS 680-700, LHS, AT L2 DOOR STRUCTURE IAW SRM 51-10-02. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15. ORIGINAL MATERIAL THICKNESS  .063" / AFTER REWORK- .049". REMOVED INTERCOSTAL AND SUPPORT IAW SRM 51-40-02. RECEIVED NEW PARTS, PN 143N5522-3 AND 143N5410-1 ON MAE PO3 MAG0094730.   LOCATED AND DRILLED INTERCOSTAL ANGLE IAW SRM 51-40-05. INSTALLED NUTPLATES IAW SRM 51-40-02. INSTALLED INTERCOSTAL AND ANGLE 2 MCD BS 680-700, LHS, AT L2 DOOR, IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
